• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more


Hi everyone,
PLease help i need some good advice from all you out there. Came out in a rash on Friday that's got steadily worse - now all over my stomach legs and feet. Been to chemist pharmasiti says it's probably the lipotrim. Went to docs who said it definatly was and advised me to come off it. After almost two weeks of feeling fine and losing weight i can't believe my dream has come to an end. I really need to find an alternative that means i can carry on what ive started. Thinkin gof going on Atkins for a week to see if rash goes and tehn trying exante - as there are no preservatives etc in it-. ANybody any ideas as to what else i can do? Im terrified of putting back the weighth ive lost. Couldnt resist weighing myself at chemisit even though its not my weigh day yet and ive lost another 3lbs so that 21lbs in 2 weeks. This diet works for me but icant stay on it if i'm allergic PLease help!!!:cry::cry::cry::cry::cry::cry:
Get Rid of this ad and join in on the conversation for free today! Tap here!


I will be skinny again!!!
I would try exante.. thats what im doing at the minute and it says its all natural so maybe theres some thing in that your not allergic to?
Cheers Chelly, keep posting let me know how you get on. How long have you been on it?


♥3 Years Maintaining♥
I was going to suggest exante too as thats similar to LT.
I'd suggest following a low carb menu for a few days (chicken, fish, lean red meat, veg, salads) taking some piriton or something similar whilst your waiting for your exante packages to arrive :)
Thanks everyone will definetly try the piriton and high protein route. x


Positivity is the key
Hi Winky,
I feel gutted for you, it is so good to find something which worked for you so well to then have to stop it, I am sorry that happened to you. I hope you will find a plan which will suit you more, wishing you all the best.
awwww winky :-(
you poor, poor thing....you must be disappointed- especially as you've been doing so well.
I don't know about other diets- but this exante one sounds like a good plan.
Just keep up the motivation and whichever programme you're on you'll keep losing


irish molly

Maintaing LT loss on GL
Ah, you poor old pet. That is one bad bit of luck. At least you discovered one thing in the last couple of weeks and that is that you are sufficiently motivated to try and lose weight and that is half the battle.
The advice you are getting re doing protein for a few weeks until the rash settles sounds good. You can try some of the other vlcds and find one that suits.
Don't be despondent, as you have already started on the right path.
Oooooooh No Winky! That's just awful, I feel so bad for you as you are doing sooooo well!

This will be the start of something amazing. LT has shown you what you can do, so there is no reason why Atkins/exante cannot continue to carry the flag for you.

Are they positively sure it is LT? Have you changed your washing powder, deodorant, new moisturiser, bath stuff etc? I have the most sensitive skin that reacts to everything and I have to be careful about the least wee thing.

Let us know what you are going to do, keep us informed please.
Thanks everyone, have just been shopping for atkins stuff. The rash is spreading all over now a new bit of skin every hour or so - so i suppose i do need to stop. Will try Atkins for now but i think i do have the motivation tocarry on. Keep up the good work everyone and i'll keep popping in to see how everyone's doing. Thanks for all teh great support over the last 2 weeks.

Another amazing weight loss Betsy, keep it up girl - fab:talk017:


Silver Member
Has the doctor told you what the problem with the diet was? usually when the doctors do not know what it is they will blame the first thing that is new to your life. If you said to them that you changed your shampoo and really you had not they would say "yep that is what caused it" Also if you have not had problems for 2 weeks why would it suddenly come up?

Maybe you could go on low carb diet for a week and see if you get better and when you do you can try LT again and see for definite if it is that. With rashes and skin problems, it could be a million things such as something you ate, touched, detergent, shampoo, fabric, metal or an alergy you just developed.

What ever you decide I am sure it will be the right thing for you.
Good luck and get well soon!

Similar threads